# SDR DALA2022120607849

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 67,992 hours, 22,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L, DOOR KNOCKER WOULD NOT EXTEND FOR ARMING.   TOP OF KNOCKER WAS CATCHING ON CUT OUT. REPOSITIONED AS REQUIRED OPS CK'S GOOD IAW AMM 52-12.
